Hamiltonian dynamics on matched pairs

Yükleniyor...
Küçük Resim

Tarih

2016-11-01

Dergi Başlığı

Dergi ISSN

Cilt Başlığı

Yayıncı

World Scientific Publishing Co

Erişim Hakkı

info:eu-repo/semantics/closedAccess

Araştırma projeleri

Organizasyon Birimleri

Dergi sayısı

Özet

The cotangent bundle of a matched pair Lie group, and its trivialization, are shown to be a matched pair Lie group. The explicit matched pair decomposition on the trivialized bundle is presented. On the trivialized space, the canonical symplectic two-form and the canonical Poisson bracket are explicitly written. Various symplectic and Poisson reductions are perfomed. The Lie–Poisson bracket is derived. As an example, Lie–Poisson equations on (Formula presented.) are obtained.

Açıklama

Anahtar Kelimeler

Hamilton’s equations, Lie–Poisson equations, Matched pairs, Reduction, Lie-Groups, Hopf-Algebras, Semidirect products, Cotangent bundle

Kaynak

International Journal of Geometric Methods in Modern Physics

WoS Q Değeri

Q2
Q2

Scopus Q Değeri

Q3

Cilt

13

Sayı

10

Künye

Esen, O. & Sütlü, S. S. (2016). Hamiltonian dynamics on matched pairs. International Journal of Geometric Methods in Modern Physics, 13(10), 1-24. doi:10.1142/S0219887816501280